# SDR TX9Y20110922004

- Difficulty date: September 20, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 128,395 hours, 24,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 540-560 FWD LAV SERVICE PANEL CUT OUT SKIN FOUND CORROSION.  DURING INSPECTION OF THIS DATUM AIRPLANE, CORROSION WAS FOUND ON THE BEAR STRAP (P/N: 65B07201-2) AT FWD LAVATORY SERVICE PANEL CUTOUT AT STA560, STRINGER 46R.  THE DAMAGED BEAR STRAP WAS TRIMMED OUT AND INSTALLED REPAIR DOUBLERS AND FILLER, AND SPLICED A NEW SEGMENT OF STRINGER AT STR-46R. THIS REPAIR WAS ACCOMPLISHED AND APPROVED BY ODA-300064-NM FAA FORM 8100-9 DATED ON OCT 18, 2011 UNDER BOEING SERVICE REQUEST 1-1990327420. THIS DEVIATION HAS BEEN APPROVED AS AN ALTERNATIVE METHOD OF COMPLIANCE (AMOC) TO PARAGRAPH (H) AND (I) OF AD 2004-07-22 R1.
